# SDR MALA060029

- Difficulty date: January 24, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 37,847 hours, 42,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 719
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT AFT FUSELAGE AT STA 719, 12 INCHES DOWN AND 24 INCHES FORWARD OF RIGHT HAND HORIZONTAL STABILIZER.  REPAIRED AS PER ENGINEERING ORDER S53040 PATCH 8.5 INCHES X 19.5 INCHES FABRICATED WITH 2024 T3 .063 THICK INSTALLED BETWEEN STA 718.0 AND 725.5, BETWEEN STRINGER SL1508 AND SL1514 WITH SOLID RIVETS.
